Multi-avoidance of generalised patterns

Kitaev, Sergey (2003) Multi-avoidance of generalised patterns. Discrete Mathematics, 260 (1-3). pp. 89-100. ISSN 0012-365X

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

Recently, Babson and Steingrı́msson introduced generalised permutation patterns that allow the requirement that two adjacent letters in a pattern must be adjacent in the permutation. We investigate simultaneous avoidance of two or more 3-patterns without internal dashes, that is, where the pattern corresponds to a contiguous subword in a permutation.